MAUDE Adverse Event Report: MAX MOBILITY LLC SMARTDRIVE

MAX MOBILITY LLC SMARTDRIVE
Model Number MX2+
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Remains Activated (1525); Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Permobil ab received a report that claims the end-user's partner touched the jack of the buddy button, and this reportedly caused the smartdrive to engage a drive command.Claims having pressed the buddy button to disengage the drive motor but did not stop the smartdrive.Reports indicate the service provider was unable to replicate the alleged malfunction during inspection.Permobil ab has requested the suspect component be returned for evaluation, and at this time permobil has not received any product and is unable to reach a determination as to possible root cause without speculation.If any new information is received, a follow-up report will be submitted.
 
Event or Problem Description
Received report claiming while using the smartdrive with a switch control w/mono jack and a buddy button, their partner reportedly touched the connection plug where the buddy button plugs in and this reportedly caused the smartdrive device to engage a drive command.Reports claim it caught the end-user off guard where they lost positioning and fell from the wheelchair.No injuries were reported to have occurred as a result.

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key25174567
Report Number3008370857-2026-00338
Device Sequence Number13392816
Product Code ITI
UDI-Device Identifier00861896000310
UDI-Public(01)00861896000310(11)221214
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMX2+
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown